Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from eczema, feeling irritation and itching. Suggest medication?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
i suspect i am suffering from eczema. feeling irritation and itching on whole body from 2 days

it happend to me twice time around 2-3 year before.
actually i live in a hostel so seems due to contact of other people, it may cause.
please suggest any medicine
Posted Wed, 26 Jun 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 1 hour later

welcome to health care magic.Thanks for writing here.

Eczema is a chronic condition.It consists of dark itchy patches mainly on hands and legs.It occurs in later part of life.

Sudden appearance of itching and irritation points towards urticaria.

It can be related to number of causes like food allergy,any worm infestation,insect bite allergies,infections etc.

Contact with people without any itching is not a direct cause for itching.

Keep your room clean,watch for any bed bugs etc.Wash properly your bed sheets and other clothes.Avoid eating spicy foods and junk foods.Use a good antibacterial soap .

For itching start taking anti histaminic tablets like levocitrizine one to two times daily.Apply calamine lotion for soothing effect. You can apply a mild steroid like mometasone over affected area.

I hope this can solve your query.In case you have any concerns I will be happy to help you.Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor